Vol. 98, No. 1, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Some biorthogonal polynomials suggested by the Laguerre polynomials

H. M. (Hari Mohan) Srivastava

Vol. 98 (1982), No. 1, 235–250
Abstract

Joseph D. E. Konhauser discussed two polynomial sets {Y nα(x;k)} and {Znα(x;k)}, which are biorthogonal with respect to the weight function xαex over the interval (0,), where α > 1 and k is a positive integer. The present paper attempts at exploring certain novel approaches to these biorthogonal polynomials in simple derivations of their several interesting properties. Many of the results obtained here are believed to be new; others were proven in the literature by employing markedly different techniques.

Mathematical Subject Classification
Primary: 33A65, 33A65
Milestones
Received: 3 September 1980
Published: 1 January 1982
Authors
H. M. (Hari Mohan) Srivastava